# SDR HALA2020051700111

- Difficulty date: May 16, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 5,961 hours, 1,168 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND FUEL LEAKING PASS LP SHUT OFF FUEL VALVE ON # 2 ENGINE. // REMOVED AND REPLACED LP SHUT OFF FUEL VALVE PER AMM 28-24-41-400-001-A ON # 2 ENGINE OPS AND LEAK CHECK GOOD.
